MAUDE Adverse Event Report: ORTHOPEDIATRICS, INC 90 DEGREE CANNULATED ADOLESCENT BLADE PLATE 55MM X 6MM OFFSET, 6.5MM; PLATE, FIXATION, BONE

ORTHOPEDIATRICS, INC 90 DEGREE CANNULATED ADOLESCENT BLADE PLATE 55MM X 6MM OFFSET, 6.5MM; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product is in process of being returned to orthopediatrics for investigation.
 
Event or Problem Description
It has been reported that following the placement of a locking cannulated blade plate, the patient presented with pain.The plate was found to be fractured and the patient underwent a revision procedure the following day.No additional patient consequences have been reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d10 yes; h3 yes; h6 patient code: 1994; h6 device code: 1260; h6 method code: 3331 -10 - 4110; h6 result code: 3252; h6 conclusion code: 4315; complaint sample was evaluated and the reported event was confirmed.Dhr was reviewed and no discrepancies were found.Review of the complaint history determined that no further action is required as no were trends identified.Root cause was unable to be determined.

Brand Name
90 DEGREE CANNULATED ADOLESCENT BLADE PLATE 55MM X 6MM OFFSET, 6.5MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ORTHOPEDIATRICS, INC
2850 frontier drive
warsaw, in
MDR Report Key9993786
Report Number3006460162-2020-00056
Device Sequence Number4597660
Product Code HRS
UDI-Device Identifier00841132110171
UDI-Public(01)00841132110171(10)177626-C
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K110959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00-1200-4503
Device Lot Number177626-C
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date04/23/2020
Supplement Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age16 YR
Patient Weight69